# SDR REXA04043

- Difficulty date: December 12, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED ON TAXI OUT.  SYSTEM RESET, PLACED FLAP ON 72 HOUR WATCH IAW AD98-20-01.
